Is it ok to get cortisone shots in the knee while taking fosomax 1 a week?

Question is Closed Report Mark as Favorite

Answers (1)

18 Jan 2010

Yes, it's fine to get cortisone shots while taking Fosamax.

http://www.drugs.com/interactions-check.php

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can a female take coumadin and cortisone injection in knee joint at same time?

I want to know if there is any side effect to the knee if you have a cortisone injection in knee while taking coumadin ?

1 answer 20 Oct 2010

Fosamax - I started taking Fosomax exactly one week ago?

I should have taken my second pill today, but yesterday afternoon, I began to experience pain in my right leg running from my knee to my ankle. By ...

2 answers 6 Dec 2013

I lost my voice after two cortisone shots?

It has been over a week since I had a cortisone shot in each knee. I still cannot speak above a whisper. It has happened before but never lasted this ...

1 answer 26 Dec 2013

Knee feels weak after cortisone injection?

I had a cortisone and lidocaine injection done on the inside of my right knee earlier this morning. Now my knee feels like it is weak and could ...

1 answer 3 Sep 2014